Journal of Symplectic Geometry

Symplectical manifolds and cohomological decomposition

Daniele Angella and Adriano Tomassini

Full-text: Open access

Abstract

Given a closed symplectic manifold, we study when the Lefschetz decomposition induced by the $\mathfrak{sl}(2 ; \mathbb{R})$-representation yields a decomposition of the de Rham cohomology. In particular, this holds always true for the second de Rham cohomology group, or if the symplectic manifold satisfies the Hard Lefschetz Condition.

Article information

Source
J. Symplectic Geom., Volume 12, Number 2 (2014), 215-236.

Dates
First available in Project Euclid: 29 August 2014

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1409317929

Mathematical Reviews number (MathSciNet)
MR3210576

Zentralblatt MATH identifier
1305.53082

Citation

Angella, Daniele; Tomassini, Adriano. Symplectical manifolds and cohomological decomposition. J. Symplectic Geom. 12 (2014), no. 2, 215--236. https://projecteuclid.org/euclid.jsg/1409317929


Export citation